A 37-year-old female asked:
I have a breast mri with dye contrast this week. is it safe to continue to take my propranolol er 60 mg every evening for my anxiety attacks? or will that interact with the dye contrast drug?
1 doctor answer • 2 doctors weighed in
Internal Medicine and Pediatrics 41 years experience
Continue taking your medication. The dye is likely to be excreted without hurting your body. Make sure to take adequate fluid especially water to speed excretion of the dye.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Feb 14, 2022
Last updated Feb 14, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.